Couldn't find what you looking for?

TRY OUR SEARCH!

hello. i was wondering if anyone knew what was wrong with me. i all of a sudden got realy achy and felt liek i had a cold after work 2 days ago. so i took some tylonal and went to bed. i woke up at 4 am neasueas and had to vomit but it was all mucuz. so i figured it was just a sinus infectiong. but when i woke up yesterdya i had a horrible headach my ears were very sore and full . and i have an aweful sore throat (not strep no patches ) and blood in my mucus when i blow my nose or spit up phlem. i alson have a slight fever. i have been taking musinex and tylonal it relieves the symptoms but im up every 4 house on the dor havign to take it again.

Loading...

Hi,

 

It is obvious that you are sick. Instead if taking medications, if your fever isn’t too high, you should let your body to fight against the infection itself. Medications are helpful but just temporarily and afterwards they can destroy our immune system.

 

You have mentioned that you have sinus problems and brownish or blood stained mucus coming from your nose is usually the consequence of this problems. I presume that now this is not the priority but you need to take care of yourself a little bit better. Try to improve your immune system as much as possible. you can do this by increase intake of vitamins for example drink a lot of freshly squeezed orange juice while you are sick. I hope that you will feel better soon.

 

Reply

Loading...